On the Jacobi series.

B. Schweizer

Aequationes mathematicae (1987)

  • Volume: 34, page 186-194
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Schweizer, B.. "On the Jacobi series.." Aequationes mathematicae 34 (1987): 186-194. <http://eudml.org/doc/137238>.

author = {Schweizer, B.},
journal = {Aequationes mathematicae},
keywords = {contour integrals; generalized Taylor series},
pages = {186-194},
title = {On the Jacobi series.},
url = {http://eudml.org/doc/137238},
volume = {34},
year = {1987},

AU - Schweizer, B.
TI - On the Jacobi series.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 186
EP - 194
KW - contour integrals; generalized Taylor series
UR - http://eudml.org/doc/137238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.